# SDR AALA20140527036

- Difficulty date: May 27, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 42,736 hours, 20,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 3917624U517
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DOOR STOP SUPPORT BRACKET AT LOWER LT SIDE OF DOOR JAMB.  REMOVED SUPPORT BRACKET & INSTALLED SERVICEABLE SUPPORT BRACKET IAW AARD 51-00-05-1.
